| Catalog Number |
PTA4-18-135-7-4 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/05/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that during the stenosis repair procedure, the inflated balloon accordioned the sheath and got stuck.The user had to remove everything and another device was used to complete the procedure successfully.It was also later noted that the sheath had extreme damages and the balloon could not be separated from it.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.